MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PRIME A-CLASS® XLPE STANDARD LINER 36 MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PRIME A-CLASS® XLPE STANDARD LINER 36 MM GROUP D; HIP COMPONENT
Model Number P2LXSD36
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, continued pain in left hip.Prosthesis in good position 3-weeks post-op, with subsidence of stem noted at 3-months post-op.No fracture or signs of infection.No change to implant position at 6-months.

Brand Name
PRIME A-CLASS® XLPE STANDARD LINER 36 MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19202134
Report Number3010536692-2024-00277
Device Sequence Number8049310
Product Code LPH
UDI-Device IdentifierM684P2LXSD361
UDI-PublicM684P2LXSD361
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP2LXSD36
Device Catalogue NumberP2LXSD36
Device Lot Number1830032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG